# SDR SWAA2024090424691

- Difficulty date: August 11, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120AF IS CORRODED AT FASTENER HOLES<[01] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A252304 AND VERIFIED IT TO BE THE CORRECT REPLACEMENT MATERIAL IAW SRM 53-70-53-0I-1 FABRICATED PANEL 120AF IAW AMM 50-10-04-400-801 AND TREATED AND PRIMED PANEL 140AF IAW SRM 51-20-01-0G-0 AND PLACED IN PANEL RACK;[02] AUDIT C/W.
